Alert archive / Michigan / Flash Flood Warnings in 2014
Flash Flood Warning 5, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at Jun 23, 2014, 5:48 PM EDT for Berrien County, Cass County, Michigan. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2014, 5:48 PM EDT (21:48 UTC)
- Expired
- Jun 23, 2014, 8:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Berrien County, MI, Cass County, MI
The radar
The Northern Indiana radar (KIWX), 72 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 5:53 PM EDT | HEAVY RAIN 2.35 | Three Oaks, MI | STORM TOTAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.8 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1334 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
327 WGUS53 KIWX 232148 FFWIWX MIC021-027-240045- /O.NEW.KIWX.FF.W.0005.140623T2148Z-140624T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 548 PM EDT MON JUN 23 2014 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLASH FLOOD WARNING FOR... BERRIEN COUNTY IN SOUTHWEST MICHIGAN... THIS INCLUDES THE CITIES OF...NILES...BUCHANAN... WESTERN CASS COUNTY IN SOUTHWEST MICHIGAN... THIS INCLUDES THE CITY OF DOWAGIAC... * UNTIL 845 PM EDT * AT 539 PM EDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. WATER WAS REPORTED ON SEVERAL ROADS BETWEEN STEVENSVILLE AND BUCHANAN WITH AT LEAST ONE ROAD WASHED OUT. RADAR ESTIMATES LOCALIZED 2 TO 3 INCH RAINFALL AMOUNTS OVER THE PAST COUPLE OF HOURS. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CASSOPOLIS...DOWAGIAC...BERRIEN SPRINGS AND BUCHANAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. && LAT...LON 4177 8592 4176 8669 4207 8651 4208 8594 $$ FISHER
1 follow-up statement
213 WGUS73 KIWX 232259 FFSIWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 659 PM EDT MON JUN 23 2014 MIC021-027-240045- /O.CON.KIWX.FF.W.0005.000000T0000Z-140624T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BERRIEN MI-CASS MI- 659 PM EDT MON JUN 23 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR WESTERN CASS AND BERRIEN COUNTIES... AT 652 PM EDT...THE HEAVY RAIN HAS SHIFTED EAST OF THE WARNING AREA. HOWEVER...LAW ENFORCEMENT OFFICIALS AND SPOTTERS REPORTED NUMEROUS ROADS UNDER WATER FROM SOUTHERN BERRIEN COUNTY INTO WESTERN CASS COUNTY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOWAGIAC... STEVENSVILLE...BRIDGMAN AND BERRIEN SPRINGS PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. && LAT...LON 4177 8592 4176 8669 4207 8651 4208 8594 $$ FISHER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 4:47 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 23, 4:47 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 447 PM EDT MON JUN 23 2014 .SYNOPSIS... ISSUED AT 429 PM EDT MON JUN 23 2014 WE ARE IN THE WARM HUMID SECTOR OF THE LOW PRESSURE SYSTEM THAT IS IN THE REGION AND SHOWERS AND THUNDERSTORMS HAVE BEEN MOVING THROUGH AS A RESULT. SOME OF THESE HAVE BEEN SEVERE. HEAVY RAINFALL AND DAMAGING WINDS HAVE BEEN THE PRIMARY THREATS. FOR TONIGHT THE SHOWER AND THUNDERSTORM CHANCES CONTINUE WITH LOW TEMPERATURES IN THE UPPER 60S TO AROUND 70. SHOWER AND THUNDERSTORM CHANCES CONTINUE TOMORROW WITH THE LOW PRESSURE SYSTEM MOVING THROUGH. HIGH TEMPERATURES TOMORROW WILL BE IN THE UPPER 70S TO LOWER 80S. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 309 PM EDT MON JUN 23 2014 COMPLICATED NR TERM AGAIN THIS AFTN OWING TO WELL DEFINED COMPOSITE WMFNT/OUTFLW BNDRY ALIGNED W-E INVOF HIGHWAY 6 AND AHD OF PREFNTL TROUGH THROUGH WRN IN. FVRBL DESTABILIZATION HAS OCCURRED THROUGH THIS MORNING W/A SUBSTANTIALLY MOIST AND UNSTABLE AIRMASS IN PLACE THIS AFTN. MORNING ANALYSIS SHOWS CORRIDOR OF HIGHER/MORE FVRBL MID LVL FLW POSITIONED UPSTREAM ACRS IL AND XPC AN ISOLATED RISK FOR SVR STORMS TO DVLP FURTHER THROUGH THIS AFTN INTO EARLY EVENING OVR MOST OF THE CWA. GFS/GEM SOLUTIONS LOOK TO BE ON TO SOMETHING FOR LT TONIGHT/TUE PER DEPICTION OF SRN STREAM DISTURBANCE OVR ERN OK EJECTING NEWD AHD OF MORE PROMINENT DISTURBANCE SEEN IN VAPOR ACRS SD THIS AFTN AND FURTHER CEMENTED IN VARIOUS HIGHRES OUTPUT. HWVR NWRN BIAS SEEN IN SPECTRAL SOLUTIONS WAS DISCOUNTED IN FVR OF HIGHRES SEWD SLANT AND GENERALLY RELIED ON PRIOR GRIDS FOR DELINEATION OF POP/WX GRADIENT. && .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 309 PM EDT MON JUN 23 2014 OTHER THAN AN OUTSIDE CHANCE OF A LINGERING SHOWER IN FAR SE AREAS AT THE START OF THE PERIOD A BRIEF DRY PERIOD WILL BE IN STORE AS HIGH PRESSURE ATTEMPTS TO SETTLE IN AND PUSH THE FRONTAL BOUNDARY SOUTH OF THE REGION. SOMEWHAT LESS HUMID CONDITIONS WILL ARRIVE...ESPECIALLY ACROSS THE NORTH WITH NEAR OR JUST BELOW NORMAL TEMPS INTO THURSDAY. HOWEVER...WARM FRONT WILL BEGIN TO RETURN NORTH LATE THURS NGT INTO FRIDAY AS NORTHERN STREAM DISTURBANCE BUCKLES THE FLOW AND ALLOW FOR SOUTHERN PUSH OF WARM AND HUMID AIR ONCE AGAIN. MARGINAL SETUP AT THIS POINT FOR CONVECTIVE CHANCES AND WILL MAINTAIN SLGT CHC POPS FRI AND FRI NGT AS IT MOVES THROUGH. SOUTH OF THE FRONT...FORECAST AREA WILL RE-ENTER THE WARM SECTOR WITH VERY SUMMERY CONDITIONS AS HIGHS CLIMB BACK INTO THE MID 80S AND DEWPOINTS CLIMB WELL THROUGH THE 60S AND INTO THE LOWER 70S BY NEXT WEEK. AFTERNOON/EVENING STORMS COULD POP JUST ABOUT ANYWHERE OVER THE WEEKEND INTO NEXT WEEK BUT NO WAY TO FORECAST THIS FAR OUT AND NOT WORTHY OF POPS AT THIS STAGE WITH POTENTIAL FOR STRONG CAPPING WITH VERY WARM AIRMASS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 119 PM EDT MON JUN 23 2014 MORNING DESTABILIZATION RESULTING IN A VRY MOIST AND UNSTABLE AIRMASS THIS AFTN. APCH OF PREFNTL TROUGH LEADING TO SCT CONVN INITIATING ACRS NRN IN AND XPC THIS WILL CONT THROUGH AFTN ESP INVOF KFWA. HWVR UPSTREAM SUBTLE MCV OVR WRN IL WILL LIKELY YIELD ANOTHER BAND OF CONVN ALG CLD EDGE SEEN IN VISIBLE OVR NW IN/ERN IL LTR THIS AFTN. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...LOTHAMER SHORT TERM...T LONG TERM...FISHER AVIATION...T VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 23, 12:36 PM EDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1236 PM EDT MON JUN 23 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-240900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1236 PM EDT MON JUN 23 2014 /1136 AM CDT MON JUN 23 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT. A FEW STORMS COULD REACH SEVERE LIMITS WITH A THREAT OF DAMAGING WINDS THIS AFTERNOON THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. A FEW STORMS HAVE THE POTENTIAL FOR ISOLATED WIND GUSTS APPROACHING SEVERE LIMITS ON TUESDAY...PRIMARILY EAST OF INTERSTATE 69. A CHANCE OF THUNDERSTORMS RETURNS THURSDAY NIGHT INTO FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-240900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1236 PM EDT MON JUN 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT AREAS OF FOG ARE EXPECTED ACROSS SOUTHEAST LAKE MICHIGAN TODAY AND TONIGHT. THERE IS ALSO A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE STORMS ARE NOT EXPECTED TO REACH SEVERE LEVELS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jun 23, 4:30 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
430 PM EDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM MARINE TSTM WIND 2 WNW POTTAWATTOMIE PAR 41.74N 86.91W
06/23/2014 M43 MPH LMZ046 IN C-MAN STATION
MEASURED 38 KNOT GUST AT MICHIGAN CITY MARINE STATION
&&
FISHERSpecial weather statement, Jun 23, 4:44 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
444 PM EDT MON JUN 23 2014
INZ003-004-012-232115-
LA PORTE IN-ST. JOSEPH IN-STARKE IN-
444 PM EDT MON JUN 23 2014
...STRONG THUNDERSTORMS TO AFFECT EASTERN LA PORTE...ST. JOSEPH AND
NORTHERN STARKE COUNTIES...
AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR KINGSFORD HEIGHTS...OR 10 MILES SOUTH OF LA
PORTE...MOVING NORTHEAST AT 35 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. AN ISOLATED WIND GUST
TO 60 MPH IS POSSIBLE.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
GULIVOIRE PARK...
NORTH LIBERTY...
LAKEVILLE...
FISH LAKE AND STILLWELL...
CRUMSTOWN...
LYDICK...
THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 74 AND
78.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4175 8623 4155 8610 4148 8639 4148 8646
4145 8647 4139 8671 4153 8678
TIME...MOT...LOC 2043Z 243DEG 32KT 4149 8662
FISHERLocal storm report, Jun 23, 5:13 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
513 PM EDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG BUCHANAN 41.83N 86.36W
06/23/2014 BERRIEN MI TRAINED SPOTTER
SEVERAL 6 INCH DIAMETER LIMBS DOWN
&&
AGDLocal storm report, Jun 23, 5:40 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
540 PM EDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TSTM WND DMG DOWAGIAC 41.98N 86.11W
06/23/2014 CASS MI 911 CALL CENTER
REPORTS OF TREES DOWN THROUGHOUT THE COUNTY.
&&
NGSpecial weather statement, Jun 23, 5:43 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 543 PM EDT MON JUN 23 2014 INZ009-018-232230- ALLEN IN-DE KALB IN- 543 PM EDT MON JUN 23 2014 ...STRONG THUNDERSTORMS MOVING OVER ALLEN AND SOUTHEASTERN DE KALB COUNTIES... AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GARRETT TO FORT WAYNE...MOVING NORTHEAST AT 20 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE... GARRETT AND NEW HAVEN... AUBURN... GRABILL... WOODBURN... ALTONA AND BUTLER CENTER... SAINT JOHNS... THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 16 AND 30. THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 307 AND 332. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. LAT...LON 4099 8522 4135 8519 4152 8481 4106 8481 TIME...MOT...LOC 2143Z 235DEG 17KT 4131 8518 4110 8514
Local storm report, Jun 23, 5:45 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
545 PM EDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL 3 W FORT WAYNE 41.07N 85.19W
06/23/2014 M0.75 INCH ALLEN IN TRAINED SPOTTER
&&
NGThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 10:54 AM EDT | Areal Flood Advisory | IWX | Branch, Saint Joseph | 3 hr |
| Jun 23, 12:59 PM EDT | Severe Thunderstorm Warning | IWX | Hillsdale | 46 min |
| Jun 23, 4:02 PM EDT | Special Weather Statement | IWX | Berrien | 28 min |
| Jun 23, 4:16 PM EDT | Severe Thunderstorm Warning | IWX | Berrien | 44 min |
| Jun 23, 4:59 PM EDT | Severe Thunderstorm Warning | IWX | Berrien, Cass | 46 min |
| Jun 23, 5:40 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Saint Joseph | 50 min |
| Jun 23, 6:25 PM EDT | Severe Thunderstorm Warning | IWX | Branch, Saint Joseph | 29 min |
Nearby
Flash Flood Warnings in Michigan, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.